Facebook Pixel
EmpowHER Guest

what would be the side effects if i abruptly stop taking my hrt?

By Anonymous March 13, 2012 - 7:37pm
Rate This

i am 34 years old & i had total hysterectomy 5 years ago. I was on premarin .625 for 5 years. i just want to ask what will happen to me if i abruptly stopped taking my hormone replacement therapy.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Every women is different, some might not feel any changes after stopping HRT.  But some may experience hot flashes, night sweats, bleeding, spotting, mood swings, headaches and the whole roster of symptoms associated with perimenopause.  You might want to talk to your doctor about starting another form of treatment to help with any symptoms.

Here is some resources for you




March 14, 2012 - 3:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Menopause Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!